Why do I get over stimulated with the D-ribose and B vitamins?

Published: August 29, 2013
Categories:

I am currently reading your book, "From Fatigued to Fantastic" and am in the process of implementing the supplement regime. I am encountering severe over stimulation with the ribose even though I think it does help the tightness in my muscles. I am currently trying about 500mg once in the morning. The B vitamins do the same to me. It especially interrupts my sleep and makes my tinnitus worse and my legs tingle more. Have you encountered this much with your patients? Do you have any other suggestions? Thank you for all the work that you do in this area!

Answer

When I see this, it suggests that the person needs adrenal support (for example Adrenal Stress End) and decrease the ribose to 3 g once or twice a day and the vitamin powder to one half scoop a day (or one quarter scoop twice a day)

L&B,
Dr. T

PS – you are welcome :-)

e-mail icon
Facebook icon
Twitter icon
Google icon
LinkedIn icon